Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took Mankind Unwanted and had heavy bleeding. Now have slight bleeding while urinating. Recommendations?

Hi, I took mankind unwanted kit on 26th Feb (1st tab)and on 28th feb took all 4 tab at a interval of 2 hours.I had heavy bleeding for and it stopped by 9th or 10th march. I dont have bleeding now but while urinating sometimes have some bleeding (slightly). Have some movement feeling in my stomach sometimes and an uneasy feeling. Request your help. Regards, Anitha
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Cause of hematuria (blood in urine) is different from the bleeding caused due to tablets used to terminate pregnancy.
Cause of hematuria may be due to urinary tract infection, calculus in kidney and urinary bladder, tumour etc.
You need proper clinical examination and investigation.
Ultrasound of KUB region should be done to find out the cause.
Urine RE/ME should be done.
Treatment depends upon clinical examination and investigation reports.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Thu, 1 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor